Alert archive / Puerto Rico / Small Craft Advisories in 2018
Small Craft Advisory 11, NWS JSJ
NWS JSJ issued this small craft advisory at Feb 2, 2018, 3:12 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2018, 3:12 PM CST (21:12 UTC)
- Expired
- Feb 3, 2018, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS JSJ
The text
As transmitted.
731 WHCA72 TJSJ 022112 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 512 PM AST Fri Feb 2 2018 ...Hazardous seas will continue across the regional waters during through early next week... .A northeasterly swell and choppy wind driven seas will continue to generate hazardous sea conditions. AMZ732-030515- /O.NEW.TJSJ.SC.Y.0011.180202T2112Z-180203T0600Z/ Caribbean Waters of Puerto Rico from 10 NM to 17N- 512 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST SATURDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect until 2 AM AST Saturday. * WINDS...Northeast winds of 10 to 15 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ742-030515- /O.EXT.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/ Coastal Waters OF Northwestern Puerto Rico out 10 NM- 512 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST SUNDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ712-722-741-030515- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/ Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- 512 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ725-030515- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-180203T0600Z/ Coastal Waters of Southern USVI Vieques and Eastern Puerto Rico out 10 NM- 512 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ710-030515- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-180205T0000Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- 512 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 6 to 8 feet with occasional seas up to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ715-030515- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-180203T1800Z/ Coastal Waters of Northern USVI and Culebra out 10 NM- 512 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
3 follow-up statements
063 WHCA72 TJSJ 030103 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 903 PM AST Fri Feb 2 2018 ...Hazardous seas will continue across the regional waters through early next week... .A northeasterly swell and choppy wind driven seas will continue to generate hazardous sea conditions. AMZ725-030915- /O.EXT.TJSJ.SC.Y.0009.000000T0000Z-180203T1800Z/ Coastal Waters of Southern USVI Vieques and Eastern Puerto Rico out 10 NM- 903 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ732-030915- /O.EXT.TJSJ.SC.Y.0011.000000T0000Z-180203T1800Z/ Caribbean Waters of Puerto Rico from 10 NM to 17N- 903 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...Northeast winds of 10 to 15 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ712-722-741-742-030915- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/ Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- Coastal Waters OF Northwestern Puerto Rico out 10 NM- 903 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ710-030915- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-180205T0000Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- 903 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 6 to 8 feet with occasional seas up to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ715-030915- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-180203T1800Z/ Coastal Waters of Northern USVI and Culebra out 10 NM- 903 PM AST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
091 WHCA72 TJSJ 030828 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 428 AM AST Sat Feb 3 2018 ...Hazardous seas will continue across the regional waters through early next week... .A northeasterly swell and choppy wind driven seas will continue to generate hazardous sea conditions. AMZ725-030930- /O.CAN.TJSJ.SC.Y.0009.000000T0000Z-180203T1800Z/ Coastal Waters of Southern USVI Vieques and Eastern Puerto Rico out 10 NM- 428 AM AST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in San Juan has cancelled the Small Craft Advisory. $$ AMZ715-031630- /O.EXT.TJSJ.SC.Y.0009.000000T0000Z-180204T0000Z/ Coastal Waters of Northern USVI and Culebra out 10 NM- 428 AM AST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ712-722-741-742-031630- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/ Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- Coastal Waters OF Northwestern Puerto Rico out 10 NM- 428 AM AST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ732-031630- /O.CON.TJSJ.SC.Y.0011.000000T0000Z-180203T1800Z/ Caribbean Waters of Puerto Rico from 10 NM to 17N- 428 AM AST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...Northeast winds of 10 to 15 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ710-031630- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-180205T0000Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- 428 AM AST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
682 WHCA72 TJSJ 031401 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 1001 AM AST Sat Feb 3 2018 ...Hazardous seas will continue across the regional waters through Monday... .A northeasterly swell and choppy wind driven seas cause will hazardous sea conditions. AMZ712-722-741-742-032215- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/ Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- Coastal Waters OF Northwestern Puerto Rico out 10 NM- 1001 AM AST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ732-031800- /O.CON.TJSJ.SC.Y.0011.000000T0000Z-180203T1800Z/ Caribbean Waters of Puerto Rico from 10 NM to 17N- 1001 AM AST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...Northeast winds of 10 to 15 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ710-032215- /O.CON.TJSJ.SC.Y.0010.000000T0000Z-180205T0000Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- 1001 AM AST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ715-032215- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-180204T0000Z/ Coastal Waters of Northern USVI and Culebra out 10 NM- 1001 AM AST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...Northeast winds of 15 to 20 knots with higher gusts. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 30 knots and seas of 7 feet or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 3:04 PM CST, 8 minutes earlier.
Area forecast discussion, Feb 2, 3:04 PM CST, 8 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
504 PM AST Fri Feb 2 2018
.SYNOPSIS...A mid to upper level ridge will continue to dominate
the local region through the weekend. At the surface, high
pressure system will continue to promote a moderate to fresh trade
wind flow across the region. These winds will continue to
transport patches of low level moisture across the islands from
time to time.
&&
.SHORT TERM...Tonight through Sunday...
A surface high pressure across the Atlantic waters will continue
to promote an east to east northeast wind flow across the region
for the next couple of days. Patches of low to mid level clouds
embedded in the trades are expected to move across the region from
time to time, producing variable cloudy skies and passing showers
across the local islands and surrounding waters tonight and
Saturday morning. Some shower activity is also expected to
develop across western and interior sections of Puerto Rico
Saturday afternoon. Late Saturday and Sunday, a patch of dry air
will move across the region limiting the shower activity across
the local islands. No significant changes are expected in the
present weather pattern for the next several days.
.LONG TERM...Monday through Saturday...From previous discussion...
Seasonal weather pattern will prevail across the region as upper
level ridge maintains control of the weather. Trade wind showers
will affect the local islands from time to time, but overall dry
weather conditions are expected. No significant weather events are
forecast to affect the region throughout the forecast period.
&&
.AVIATION...Satellite imagery depicted patches of clouds en route to
the islands, which will produce brief periods of BKN-OVC ceilings
across the region. Some -SHRA/SHRA are expected mainly across
the U.S. Virgin Islands terminals as well as across TJSJ until at
least 03/00Z. Latest TJSJ sounding indicate and east to east wind
flow from the surface to around 13k feet, becoming light and
variable between 13-24k feet and then westerly and stronger aloft
&&
.MARINE...Local buoy are showing seas between 6 to 7 feet as a
north swell affects the local waters. As a result, small craft
remain in effect across most of the local waters. Hazardous
marine conditions are expected to continue through the weekend.
Refer to latest coastal hazard message product (CFWSJU) for more
information.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 74 82 73 83 / 50 50 10 30
STT 73 84 73 84 / 50 50 10 10
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Sunday afternoon for North Central-
Northeast-Northwest-San Juan and Vicinity-Western Interior.
High Rip Current Risk until 2 AM AST Saturday for Vieques.
High Rip Current Risk through late tonight for Mayaguez and
Vicinity.
High Rip Current Risk through late Saturday night for Culebra.
VI...High Rip Current Risk through Sunday afternoon for St Croix.
High Rip Current Risk through late tonight for St.Thomas...St.
John...and Adjacent Islands.
AM...Small Craft Advisory until 2 AM AST Saturday for Caribbean
Waters of Puerto Rico from 10 NM to 17N-Coastal Waters of
Southern USVI Vieques and Eastern Puerto Rico out 10 NM.
Small Craft Advisory until 8 PM AST Sunday for Anegada Passage
Southward to 17N-Atlantic Waters of Puerto Rico and USVI
from 10 NM to 19.5N-Coastal Waters OF Northwestern Puerto
Rico out 10 NM-Coastal Waters of Northern Puerto Rico out
10 NM-Mona Passage Southward to 17N.
Small Craft Advisory until 2 PM AST Saturday for Coastal Waters
of Northern USVI and Culebra out 10 NM.
&&
SHORT TERM...WS
LONG TERM....JFHazardous weather outlook, Feb 2, 3:15 AM CST, 11 hours 57 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia San Juan PR 407 AM AST viernes 2 de febrero de 2018 AMZ710>745-PRZ001>013-030815- San Juan y Vecindad-Noreste-Sureste- Este Interior-Norte Central-Interior Central-Ponce y Vecindad- Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Aguas cercanas y lejanas a la costa del Atlantico y Caribe- 407 AM AST viernes 2 de febrero de 2018 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno...Hoy y esta noche .Vientos...Vientos sostenidos en exceso de 20 MPH se esperan a traves de las aguas locales. .Olas...Se espera oleaje picado/vigoroso de hasta 8 pies a traves de las aguas del Atlantico y Caribe. .Corrientes Marinas...Existe un riesgo alto de corrientes marinas a lo largo de las playas del Atlantico de Puerto Rico y Culebra. .Dias dos a siete...sabado a jueves El peligro mas preocupante seguira siendo las condiciones maritimas, especialmente a traves de las aguas locales del Atlantico y pasajes del Caribe donde oleaje y corrientas marinas peligrosas continuaran prevaleciendo durante la mayor parte del periodo de pronostico. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se le exhorta a los observadores que reporten corrientes marinas al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-030815- San Tomas, San John e Islas Adyacentes- Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 407 AM AST viernes 2 de febrero de 2018 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno..Hoy y esta noche .Vientos...Vientos sostenidos en exceso de 20 MPH se esperan a traves de las aguas locales. .Olas...Se espera oleaje picado/vigoroso de hasta 8 pies a traves de las aguas del Atlantico y Caribe. .Corrientes Marinas...Existe un riesgo alto de corrientes marinas para la mayoria de las playas locales. .Dias Dos a Siete...sabado a jueves El peligro mas preocupante seguira siendo las condiciones maritimas, especialmente a traves de las aguas locales del Atlantico y pasajes del Caribe donde oleaje y corrientas marinas peligrosas continuaran prevaleciendo durante la mayor parte del periodo de pronostico. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se le exhorta a los observadores que reporten corrientes marinas al Servicio Nacional de Meteorologia en San Juan.
Nearby
Small Craft Advisories in Puerto Rico, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.